# SDR HEEA084986

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 13,578 hours
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7021450601
- Part serial: 01043062
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RT/ANT RADAR INOPERATIVE.
